Faculty Publications

Title

Theta series associated to symmetric matrices

Document Type

Article

Keywords

Modular forms, Quasimodular forms, Theta series

Journal/Book/Conference Title

Complex Variables and Elliptic Equations

Volume

61

Issue

1

First Page

15

Last Page

22

Abstract

Given positive integers (Formula presented.) and (Formula presented.) , a vector (Formula presented.) of (Formula presented.) and a symmetric positive definite integral (Formula presented.) matrix (Formula presented.) whose diagonal entries are even, we consider an associated series similar to theta series and prove that this series is a modular form of weight (Formula presented.) for a congruence subgroup with character.

Original Publication Date

1-1-2016

DOI of published version

10.1080/17476933.2015.1051478

Repository

UNI ScholarWorks, Rod Library, University of Northern Iowa

Language

en

Share

COinS